# SDR DL72S951431

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652163262
- Condition: Worn
- Location: Nr 3 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SHOP INSPECTION, NR 3 MID FLAP CARRIAGE SUPPORT FITTING INBOARD THRUST BEARING RETAINER BOLT HOLES ARE CORRODED.  REAMED HOLE TO .312 TO REMOVE CORROSION HFEC, TREATED AND BUSH PER SRM 57-50-4.
